# SDR AALA201610149018

- Difficulty date: October 12, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 71,975 hours, 26,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT INFORMED MTC L2 DOOR GUST LOCK INOPERATIVE.  REMOVED AND REPLACED L2 DOOR LOCK COLLAR IAW AMM 52-11-08-358-001.  OPS CK GOOD.  THE AIRCRAFT WAS GROUNDED.
